# SDR CALA2022102402920

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D5348008224700
- Condition: Cracked
- Location: Fr68/ Str22 Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 AFT FACE HORIZONTAL WEB AT LEVEL OF STGR 22 RH SIDE, CRACK LENGHT IS 0.810 INCH APPROX, CONTACT ENGI NEERING FOR REPAIR INSTRUCTIONS BEFORE NEXT FLIGHT AT AFT GALLEY AREA (1EA). SEE AEROMAN NON ROUTINE 393710. A32 0 SRM 53-41-12-300-011 STEP 1E. THIS REPAIR MUST BE RE INSPE INSPECTION AT INTERVALS: TBD, INSPECTION METHOD: TBD; AREA 2:INS TIME OF REPAIR EMBODIMENT:60000 FC/FH NOT RELEVANT SUBSEQUENT RELEVANT, INSPECTION METHOD: HFEC. CTED IAW A320 SRI 53-41-12-205-010 STEP 2 A (1)(B) TABLE 006 FIG PECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT 37900 FC/FH NOT INSPECTION AT INTERVALS: TBD, INSPECTION METHOD: TBD; AREA 4: 001 (SHEET 09 AND SHEET 10), AREA 1:INSPECTION THRESHOLD FROM TI RELEVANT SUBSEQUENT INSPECTION AT INTERVALS:5300 FC/FH NOT RELEV INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT: 19700 FC/FH ME OF REPAIR EMBODIMENT 60000 FC/FM NOT RELEVANT, SUBSEQUENT ANT INSPECTION METHOD HFEC; AREA 3 INSPECTION THRESHOLD FROM NOT RELEVANT, SUBSEQUENT INSPECTION AT INTERVALS:19700 FC/FH NOT PERFOMED REOAIR LOC ON FR68 AFT SIDE HORIZONTAL WEB AT LEVEL OF STRG 22RH SIDE IAW A320 SRM 53-41-12-300-011 STEP 2 A FIGURE 008 (SHEET 01 THRU SHEET 03) HFEC INSPECTION IAW NTM 51-10-08, ROTOT E ST INSPECTION IAW NTM 51-10-01. THIS REPAIR IS CATEGORY B IAW ADD EMP:V939226 COVERS 4 AREAS WITH DIFFERENT INSPECTION INTERVALS. THE LOWEST (SOONEST) INTERVAL IS AREA 4. AT 19,700FC FROM EMBODIMENT. REF AEROMAN LOG PAGE 393710, 1 REPAIR COMPLETED AT  FR 68 AFT FA
